Employment Quotas for Minorities
Finis Welch
Journal of Political Economy, 1976, vol. 84, issue 4, S105-39
Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-3808%2819760 ... O%3B2-X&origin=repec full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:84:y:1976:i:4:p:s105-39
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().